# SDR CNQR201307181381

- Difficulty date: July 15, 2013
- Submitted: July 18, 2013
- Operation: General aviation
- Filed by: Textron Aviation Inc, repair station CNQR918C
- Aircraft: N264CA
- Make and model: Cessna 510
- Aircraft serial: 0381
- Aircraft time: 887 hours, 626 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire
- Condition: Broken
- Location: Nose Downlock
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTED,  DID NOT GET A GEAR RETRACTED INDICATION.   GEAR CYCLED SEVERAL TIMES WITH NO CHANGE IN INDICATION.  A WIRE WAS FOUND BROKEN ON THE NOSE DOWNLOCK SWITCH.
